# SDR QXEA2017101300616

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 38,768 hours, 40,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN MID CABIN AFT,  FAILED TO ILLUMINATE DURING AN OPERATIONAL CHECK.  REMOVED AND REPLACED THE BATTERY PACKS.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
